Alert archive / Minnesota / Gale Warnings in 2011

Gale Warning 3, NWS Duluth, MN

April 26, 2011

NWS Duluth, MN issued this gale warning at Apr 26, 2011, 3:21 AM CDT. It took effect at Apr 26, 2011, 3:30 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2011, 3:21 AM CDT (08:21 UTC)
In effect from
Apr 26, 2011, 3:30 PM CDT
Expired
Apr 26, 2011, 9:37 PM CDT
In force
6 hr
Issued by
NWS Duluth, MN

The text

As transmitted, in the capitals the NWS used until 2016.

844 
WHUS73 KDLH 260821
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
321 AM CDT TUE APR 26 2011

LSZ121-146>148-261700-
/O.EXT.KDLH.SC.Y.0013.000000T0000Z-110426T2100Z/
/O.NEW.KDLH.GL.W.0003.110426T2100Z-110427T0300Z/
/O.NEW.KDLH.SC.Y.0014.110427T0300Z-110428T0600Z/
BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
321 AM CDT TUE APR 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM CDT
THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 AM
CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM
CDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO
1 AM CDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 4 PM CDT THIS AFTERNOON. 

* WINDS AND SEAS: NORTHEAST WINDS WILL INCREASE TO 30 KNOTS
  TODAY...WITH FREQUENT GALE FORCE GUSTS DEVELOPING THIS AFTERNOON
  BETWEEN 35 AND 40 KNOTS. THE GUSTS WILL DIMINISH OVERNIGHT
  TONIGHT. SEAS WILL BUILD TO 10 TO 16 FEET. SEE THE NEARSHORE
  MARINE FORECAST FOR ADDITIONAL DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ140>145-261700-
/O.CON.KDLH.SC.Y.0013.000000T0000Z-110428T0600Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-
321 AM CDT TUE APR 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY.

* WINDS AND SEAS: NORTHEAST WINDS WILL INCREASE TO 25 TO 30 KNOTS
  TODAY...WITH A FEW GALE FORCE GUSTS DEVELOPING THIS AFTERNOON
  AROUND 35 KNOTS. THE GUSTS WILL DIMINISH OVERNIGHT TONIGHT. SEAS
  WILL BUILD TO 9 TO 11 FEET. SEE THE NEARSHORE MARINE FORECAST
  FOR ADDITIONAL DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
CONSIDER NOT NAVIGATING IN THESE CONDITIONS.

&&

$$

MELDE
3 follow-up statements
262 
WHUS73 KDLH 261430
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
930 AM CDT TUE APR 26 2011

LSZ121-146>148-262230-
/O.CON.KDLH.SC.Y.0013.000000T0000Z-110426T2100Z/
/O.CON.KDLH.GL.W.0003.110426T2100Z-110427T0300Z/
/O.CON.KDLH.SC.Y.0014.110427T0300Z-110428T0600Z/
BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
930 AM CDT TUE APR 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 AM CDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 4 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT FROM 10 PM THIS EVENING TO 1 AM CDT THURSDAY. 

* WINDS AND SEAS: NORTHEAST WINDS WILL INCREASE TO GALES TO 35
  KNOTS TODAY...WITH FREQUENT GALE FORCE GUSTS DEVELOPING THIS
  AFTERNOON BETWEEN 35 AND 40 KNOTS. THE GUSTS WILL DIMINISH
  OVERNIGHT TONIGHT. SEAS WILL BUILD TO 10 TO 16 FEET. SEE THE
  NEARSHORE MARINE FORECAST FOR ADDITIONAL DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS
WITHOUT PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

LSZ140>145-262230-
/O.CON.KDLH.SC.Y.0013.000000T0000Z-110428T0600Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-
930 AM CDT TUE APR 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY.

* WINDS AND SEAS: NORTHEAST WINDS WILL INCREASE TO 25 TO 30 
  KNOTS TODAY...WITH A FEW GALE FORCE GUSTS DEVELOPING THIS 
  AFTERNOON AROUND 35 KNOTS. THE GUSTS WILL DIMINISH OVERNIGHT 
  TONIGHT. SEAS WILL BUILD TO 9 TO 11 FEET. SEE THE NEARSHORE 
  MARINE FORECAST FOR ADDITIONAL DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
CONSIDER NOT NAVIGATING IN THESE CONDITIONS.

&&

$$

04
978 
WHUS73 KDLH 262030
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
330 PM CDT TUE APR 26 2011

LSZ121-146>148-270430-
/O.CAN.KDLH.SC.Y.0013.000000T0000Z-110426T2100Z/
/O.EXT.KDLH.GL.W.0003.110426T2030Z-110427T0600Z/
/O.EXT.KDLH.SC.Y.0014.110427T0600Z-110428T0600Z/
BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
330 PM CDT TUE APR 26 2011

...GALE WARNING NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM WEDNESDAY TO 1 AM
CDT THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM WEDNESDAY TO 1 AM
CDT THURSDAY.

* WINDS AND SEAS: NORTHEAST GALES OF 35 KNOTS WITH GUSTS TO 40
  KNOTS. THE GUSTS WILL DIMINISH OVERNIGHT TONIGHT. SEAS WILL
  BUILD TO 10 TO 16 FEET. SEE THE NEARSHORE MARINE FORECAST FOR
  ADDITIONAL DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS
WITHOUT PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

LSZ140>145-270430-
/O.CON.KDLH.SC.Y.0013.000000T0000Z-110428T0600Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-
330 PM CDT TUE APR 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY.

* WINDS AND SEAS: NORTHEAST WINDS TO 30 KNOTS...WITH A FEW GALE
  FORCE GUSTS TO AROUND 35 KNOTS. THE GUSTS WILL DIMINISH
  OVERNIGHT TONIGHT. SEAS WILL BUILD TO 9 TO 11 FEET. SEE THE
  NEARSHORE MARINE FORECAST FOR ADDITIONAL DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
CONSIDER NOT NAVIGATING IN THESE CONDITIONS.

&&

$$

04
778 
WHUS73 KDLH 270237
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
937 PM CDT TUE APR 26 2011

LSZ121-146>148-271045-
/O.CAN.KDLH.GL.W.0003.000000T0000Z-110427T0600Z/
/O.EXT.KDLH.SC.Y.0014.110427T0237Z-110428T0600Z/
BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
937 PM CDT TUE APR 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE GALE
WARNING FOR THE NEARSHORE WATERS ALONG THE WISCONSIN SOUTH SHORE
OF LAKE SUPERIOR. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
1 AM CDT THURSDAY.

*  WINDS HAVE SUBSIDED BELOW GALE CONDITIONS. GUSTY NORTHEAST
   WINDS REMAIN AND WILL CONTINUE TO BE HAZARDOUS FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ140>145-271045-
/O.CON.KDLH.SC.Y.0013.000000T0000Z-110428T0600Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-
937 PM CDT TUE APR 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NEARSHORE WATERS
OFF THE MINNESOTA NORTH SHORE AND FOR NEARSHORE WATERS OFF THE
DULUTH AND SUPERIOR SHORE UNTIL 1 AM CDT THURSDAY.

* WINDS AND SEAS: NORTHEAST WINDS TO 30 KNOTS...WITH A FEW GALE 
  FORCE GUSTS TO AROUND 35 KNOTS. THE GUSTS WILL DIMINISH 
  OVERNIGHT TONIGHT. SEAS WILL BUILD TO 9 TO 11 FEET. SEE THE 
  NEARSHORE MARINE FORECAST FOR ADDITIONAL DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
CONSIDER NOT NAVIGATING IN THESE CONDITIONS.

&&

$$

EOM

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Apr 26, 2:45 AM CDT, 36 minutes earlier.

Area forecast discussion, Apr 26, 2:45 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
245 AM CDT TUE APR 26 2011

.DISCUSSION...HORT TERM CONCERN IS SNOW AMOUNTS ACROSS NW WI AND
NORTH SHORE TONIGHT AND WEDNESDAY. LONG RANGE CONCERN IS PRECIP
EVENT OVER WEEKEND.

CURRENT SURFACE ANALYSIS INDICATE MAINLY CLEAR SKIES ACROSS AREAS
NORTH AND WEST OF DLH. MAINLY CLOUDY SKIES SOUTH OF DLH AHEAD OF
NEXT SYSTEM. RADAR AND SFC OBS INDICZATE LARGE AREA OF RAIN SOUTH
OF A LINE FROM MSP TO NEAR AUW MOVING NORTH. THE NORTHERN EDGE OF
PRECIP ALIGNS REASONABLY TO 00Z 4KM WRF AND THE SREF. THE PRECIP
SHOULD MOVE INTO THE SOUTHERN COUNTIES OF THE FORECAST AREA
BY 12Z. THE GFS/NAM ARE CLOSE IN THE MOVEMENT OF THE LOW PRESSURE
CENTER AND ASSOCIATED PRECIP. THE CENTER OF THE LOW WILL BE IN
SOUTHERN WI BY 18Z TODAY AND IN NE WI BY 06Z TONIGHT. THE PRECIP
INT HE FORM OF RAIN WILL SPREAD NORTH THROUGH SOUTHERN PORTION OF FORECAST
AREA THIS MORNING WITH THE NORTHERN EXTENT BE SOUTH OF BRD-IRON
RANGE LINE AS HIGH PRESSURE WILL SUPPRESS ITS NORTHWARD MOVEMENT..IT
WILL STAY AS RAIN THROUGH MOST OF THE DAY BUT THERE COULD BE A
MIXTURE LATER THIS AFTERNOON AS BOUNDARY LEVEL COOLING DEVELOPS.
BY TONIGHT...IT WILL BE A R/S MIX WITH MORE SNOW POSSIBLE AFTER
MIDNIGHT. MODELS ALONG WITH NCEP SNOFALL PROBABILITIES INDICATE
BEST SNOW AMOUNTS ALONG EASTERN DOUGLAS EAST TO MICHIGAN BORDER
BY WEDNESDAY MORNING. THERE ALSO COULD BE A SNOW MAX ALONG THE
NORTH SHORE DUE TO COLLOING BY AIR BEING PUSHED UP THE TOPOGRAPHY.
THIS IS A DIFFICULT SITUATION TO DETERMINE WHERE THE BEXT SNOWFALL
WILL BE BECAUSE OF THE AMOUNT OF COOLING OCCURING AND PRECIP
AMOUNTS. WILL PUT WINTER WEATEHR ADVISORY FOR TUE NIGHT-WED IN
BAYFILED...AHSLAND...IRON COUUNTIES. LATER SHIFTS MAY HAVE TO
ISSUE ONE FOR THE NORTH SHORE IF LATER MODEL RUNS INDICATE HEAVIER
AMOUNTS IN THAT AREA.

ON WEDNESDAY...THE LOW CENTER PULLS EAST AND THE PRECIP WILL TAPER
OFF. THERE WILL BE SOME PRECIP COMING AROUND THE BACKSIDE OF THE
LOW WEDENSDAY AFTERNOON...BUT THIS WILL HAVE LOW SNOW/RAIN
AMOUNTS.

.EXTENDED...WEDENSDAY NIGHT THROUGH MONDAY

LARGE UPPER TROUGH/DOUBLE BARREL UPPER LOWS CAN BE EXPECTED OVER
THE REGION...WITH THE ECMWF SHOWING TWO UPPER LOW CENTERS...ONE
OVER MINNESOTA AND A SECOND OVER MICHIGAN. PRECIPITATION COVERAGE
SHOULD BE DIMINISHING WEDNESDAY NIGHT INTO THURSDAY FOR MOST
AREAS. HOWEVER...WE KEPT HIGHER POPS WEDNESDAY NIGHT OVER NORTHERN
WISCONSIN...BACK TOWARD THE TWIN PORTS...WITH A CHANCE SURROUNDING
THIS AREA. THERE COULD BE SOME ADDITIONAL LIGHT SNOW ACCUMULATIONS
WEDNESDAY NIGHT INTO THURSDAY MORNING. PRECIPITATION WILL DIMINISH
FURTHER THURSDAY AS THE EASTERN LOW BECOMES DOMINANT. WE KEPT THE
FORECAST DRY FOR THURSDAY NIGHT AND FRIDAY.

THE NEXT STRONG SYSTEM WILL TAKE AIM AT THE NORTHLAND FRIDAY NIGHT
AND LAST INTO THE WEEKEND. THE PRECIPITATION TYPE SHOULD BE RAIN
INTO SATURDAY...THEN THE VARIOUS MODELS ALL BRING IN SOME COLDER AIR
SATURDAY NIGHT INTO SUNDAY. THE TRACK OF THE LOW AND BOUNDARY LAYER
TEMPERATURES WILL BE KEY TO ANY POTENTIAL SNOW ACCUMULATION. AT THIS
TIME...THE GFS AND ECMWF TRACK THE LOW FURTHER NORTH THAN THE
GEM...BUT IT'S MUCH TO EARLY TO SPECULATE ON ANY SNOW
ACCUMULATIONS.

&&

.POINT TEMPS/POPS...
DLH  42  33  39  32 /  60  90  50  60
INL  55  35  51  28 /  10  20  30  20
BRD  51  35  48  35 /  60  60  40  20
HYR  40  29  38  35 / 100  90  60  60
ASX  38  31  38  34 / 100  90  60  70

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 1 PM CDT
     THURSDAY FOR WIZ002>004.

LS...SMALL CRAFT ADVISORY UNTIL 1 AM CDT THURSDAY FOR LSZ121-140>148.

&&

SHORT TERM...STEWART
EXTENDED....MELDE
Hazardous weather outlook, Apr 25, 3:46 PM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
346 PM CDT MON APR 25 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-261045-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
346 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG STORM SYSTEM IS EXPECTED TO TRACK NORTHEAST ACROSS THE
UPPER MIDWEST TUESDAY NIGHT THROUGH WEDNESDAY. LIGHT RAIN WILL
SPREAD SLOWLY NORTH TUESDAY.RAIN MAY MIX WITH SNOW IN SOME AREAS
LATE TUESDAY AFTERNOON. WET SNOW IS MORE LIKELY OVERNIGHT TUESDAY
AND EARLY WEDNESDAY ACROSS NORTHWEST WISCONSIN... AND FROM THE LOWER
ST CROIX VALLEY TO THE ARROWHEAD IN MINNESOTA...INCLUDING THE TWIN
PORTS.  SEVERAL INCHES OF SNOW ACCUMULATION IS POSSIBLE FOR
SOME LOCATIONS IN NORTHWEST WISCONSIN AND NORTHEAST MINNESOTA.
THERE IS A POTENTIAL FOR MORE SIGNIFICANT SNOW. FOR ADDITIONAL
DETAILS...PLEASE REFER TO THE LATEST FORECAST PRODUCTS ISSUED BY
THE DULUTH NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR
TONIGHT. SNOWFALL REPORTS ARE GREATLY APPRECIATED TUESDAY NIGHT.

LSZ121-140>148-261045-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
346 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG NORTHEAST WINDS AND HIGH WAVES WILL DEVELOP TONIGHT AND
CONTINUE TUESDAY. THIS WILL CREATE HAZARDOUS BOATING CONDITIONS FOR
SMALL CRAFT. PLEASE REFER TO THE LATEST MARINE PRODUCTS ISSUED BY
THE NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG NORTHEAST WINDS AND HIGH WAVES ARE EXPECTED TUESDAY AND
WEDNESDAY. GALE FORCE WINDS ARE POSSIBLE AT TIMES TUESDAY EVENING.
HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT WILL CONTINUE ON LAKE
SUPERIOR. FOR ADDITIONAL DETAILS...PLEASE REFER TO THE LATEST MARINE
PRODUCTS ISSUED BY THE NATIONAL WEATHER SERVICE.

CANNON

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:21 AM CDTSmall Craft AdvisoryDLH55 hr
Apr 26, 3:22 AM CDTWinter Weather AdvisoryDLHAshland, Bayfield, Iron28 hr

Nearby

Gale Warnings in Minnesota, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.